# SDR DALA2024072707520

- Difficulty date: July 26, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N354DN
- Make and model: Airbus A321-211
- Aircraft serial: 8332
- Aircraft time: 17,866 hours, 7,679 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Odor
- Location: Seat 39ab
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT 3054, DURING TAXI OUT PILOTS NOTICED EXHAUST SMELL ON FLIGHT DECK. INITIALLY THOUGHT IT WAS AIRCRAFT IN FRONT OF US. CALLED FA'S AFT FA'S REPORTED BURNING PLASTIC WIRE SMELL IN ROWS 36-37. PILOTS DONNED O2 MASKS, RETURNED TO GATE. AFTER GATE ARRIVAL AND ENGINE SHUTDOWN REMOVED MASKS AND SMELL WAS GONE. CORECTIVE ACTION: REPLACED PED OUTLET AT 39AB. (LP 5863934)
